Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Semigroup properties of factors
in the polar decomposition
or the operator De-Moivre formula

Authors: Ximena Catepillán and Waclaw Szymanski
Journal: Proc. Amer. Math. Soc. 126 (1998), 3521-3526
MSC (1991): Primary 47B20, 47D03
MathSciNet review: 1618713
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give necessary and sufficient conditions under which the factors in the polar decomposition of a semigroup homomorphism are themselves semigroup homomorphisms.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47B20, 47D03

Retrieve articles in all journals with MSC (1991): 47B20, 47D03

Additional Information

Ximena Catepillán
Affiliation: Department of Mathematics, Millersville University, Millersville, Pennsylvania 17551

Waclaw Szymanski
Affiliation: Department of Mathematics, West Chester University, West Chester, Pennsylvania 19383

PII: S 0002-9939(98)04952-1
Received by editor(s): January 21, 1997
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1998 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia